# SDR USAA920081504

- Difficulty date: July 31, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 - MAJOR REPAIR - CRACK ON FRAME AT BS 847 BETWEEN S8L & S9L.  REPAIRED FRAME AT BS 847 BETWEEN S8L & S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.  (S)
